Uneven swelling after lip injections.
Thank you for your question. Swelling is a common side effect of lip injections and can last approx. 2 weeks. If you have a hard dense area that may be filler, please see your injector to have the area massaged. If the dense area remains you may have to have it dissolved with hyaluronidase injections.
Lip fillers can look distorted first few days
Bruising and swelling can distort upper lips after fillers. It is impossible to tell during the first 2 days. We recommend waiting 2 weeks before evaluating lips after Juvederm and other fillers.
Juvederm and lip swelling
There can be bruising and swelling for up to 2 weeks after Juvederm injections for the lips. If you are not happy at that time, please return to your doctor for assessment.
I used juviderm ultra 3. Are lumps, swelling, and unevenness normal on first day? My dr says it will resolve will it?
It is common to have swelling after injections of any filler some create more swelling for longer as well as some areas swell more then others. Lips tend to swell more. Give it about 5 to 7 days and evaluate at that time.